# SDR UPS01435430

- Difficulty date: March 8, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 CRACK REVEALED ON R/H BS 1000 BULKHEAD CHORD VERTICAL FLANGE AT LWR TENSION BOLT HOLE AT S-38 RT AREA BY APPROX. 0.050 INCH LONG AS MARKED.     RT BS 1000 BULKHEAD CHORD VERTICAL FLANGE AT LWR TENSION BOLT HOLE CRACK CLEARED. HFEC INSPECTED SATIS. NEW BOLT INSTALLED PER RS#R53-42-34640.
